MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HBSAG

ABBOTT LABORATORIES PRISM HBSAG
Catalog Number 06D19-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).Patient information: no further patient information was provided by the customer.A review of tickets was performed for reagent lot numbers 08103m700 and 07053m700.The ticket search determined that there is normal complaint activity for the likely cause lots.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Field data was used to evaluate the performance of the abbott prism (b)(6) and abbott prism (b)(6) assays.The initial reactive and repeat reactive rates for both lots are within package insert specifications indicating there is no general issue with the abbott prism (b)(6) and abbott prism (b)(6) assays.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the abbott prism (b)(6), lot 08103m700 or the abbott prism (b)(6), lot 07053m700 assays was identified.Note: this event is also reported with abbott prism (b)(6), lot 07053m700 as likely cause under mrn number 1415939-2020-00029.
 
Event or Problem Description
The customer observed false reactive abbott prism (b)(6) and abbott prism (b)(6) results for 1 sample.The following data was provided (units of measure = s/co): (b)(6) 2020 sid (b)(6): (b)(6) results = 6.97, 6.80, 6.91 (reactive), (b)(6) confirmatory results from another analyzer = positive, (b)(6) results = 0.04, 0.04, 0.04 (reactive).The sample is negative with nat testing.No impact to patient management was reported.

Brand Name
PRISM HBSAG
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9929816
Report Number1415939-2020-00028
Device Sequence Number2827902
Product Code QHM
UDI-Device Identifier00380740062989
UDI-Public00380740062989
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2020
Device Catalogue Number06D19-68
Device Lot Number08103M700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1